A 73-year-old female asked:
Infected cyst removed 5/11, last cefdinir capsule 5/11. woke 5/13 with 2 hives on chest and slight swelling upper lip under nose. took one 25 mg benadryl. same swellings as while on cefdinir. is my body still reacting to cefdinir? or anxiety?
1 doctor answer • 1 doctor weighed in
Dr. Arnold Lentnekanswered
Infectious Disease 55 years experience
Cefdinir far more likely. Moreover, cefdinir belongs to a category of antibiotics called cephalosporins. Very commonly used. If your allergic to any one member of the class, you’re likely allergic to all. Tell future docs that your allergic to “cephalosporins”.
Created for people with ongoing healthcare needs but benefits everyone.
Answered >2 years ago
Last updated May 15, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.